# SDR CALA0400020

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 51,333 hours, 24,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN WEB CUTOUT AT STA 1155, LONGERON 27R IN AFT BAGGAGE BIN.  THE WEB CUTOUT WAS REPAIRED IAW ECRA 5310-04393.
